# SDR HALA0700316

- Difficulty date: August 1, 2007
- Submitted: August 3, 2007
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767332
- Aircraft serial: 33422
- Aircraft time: 18,144 hours, 3,499 cycles
- Engine: Pwa PW4060
- System (JASC): 2612 · Fire Detection
- Part: None
- Condition: None
- Location: Fire Loop
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - LT ENG FIRE LOOP 2 ILLUMINATED ON EICAS.  PERFORMED FIM 26-11-00 FIG 105.  SYSTEM TEST OK.  OK FOR SERVICE.
